The Annals of Probability

Speeds of Convergence for the Multidimensional Central Limit Theorem

T. J. Sweeting

Full-text: Open access

Abstract

Speeds of convergence to normality for sums of independent and identically distributed random vectors in $\mathbb{R}^k, k \geqq 1$, are investigated using the method of operators. Results obtained improve and extend existing results on speeds of convergence for the expectations of both bounded and certain unbounded Borel measurable functions, and nonuniform convergence rates.

Article information

Source
Ann. Probab., Volume 5, Number 1 (1977), 28-41.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995888

Digital Object Identifier
doi:10.1214/aop/1176995888

Mathematical Reviews number (MathSciNet)
MR428400

Zentralblatt MATH identifier
0362.60041

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems

Keywords
Multidimensional central limit theorem speeds of convergence

Citation

Sweeting, T. J. Speeds of Convergence for the Multidimensional Central Limit Theorem. Ann. Probab. 5 (1977), no. 1, 28--41. doi:10.1214/aop/1176995888. https://projecteuclid.org/euclid.aop/1176995888


Export citation